BibTeX record journals/jcam/SakalliA14

download as .bib file

@article{DBLP:journals/jcam/SakalliA14,
  author    = {Muharrem Tolga Sakalli and
               Bora Aslan},
  title     = {On the algebraic construction of cryptographically good 32{\texttimes}32
               binary linear transformations},
  journal   = {J. Comput. Appl. Math.},
  volume    = {259},
  pages     = {485--494},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.cam.2013.05.008},
  doi       = {10.1016/j.cam.2013.05.008},
  timestamp = {Thu, 20 Feb 2020 11:36:01 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/SakalliA14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics